# SDR DXTA200501167

- Difficulty date: December 21, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 7,487 hours, 6,143 cycles
- Engine: Pwa JT15D5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Relay
- Component: Relay
- Component part number: MS24166D2
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS STOPPED AND RT SIDE BRAKE PRESSED POWER LO PRESSURE AND ANTI-SKID ANNUNCIATORS ILLUMINATED. INITIALLY HAD SOME BRAKE PRESSURE. TAXIED CLEAR OF ACTIVE TAXIWAY THEN LOST TOTAL PRESSURE BOTH SIDES NORMAL BRAKES PEDALS WENT TO THE FLOOR SOFT. USED EMER. BRAKES FOR 3 SMALL PULLS TO STOP AIRCRAFT.  REMOVED AND REPLACED ANTI-SKID MOTOR RELAY. ALSO FOUND A BROKEN WIRE ON NR2 WHEEL SPEED TRANSDUCER. REPAIRED WIRE, BLED ANTI-SKID HYDRAULICS SYSTEM. TAXI CHECKED GOOD. IAW CE 560 MM 32-42-00 AND CE 560 WIRING MANUAL 20-10-06.
